On the coexistence of various geometries
Colloquium Mathematicum, Tome 57 (1989) no. 2, pp. 273-278
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_57_2_273_278,
author = {Marek Kordos},
title = {On the coexistence of various geometries},
journal = {Colloquium Mathematicum},
pages = {273--278},
year = {1989},
volume = {57},
number = {2},
doi = {10.4064/cm-57-2-273-278},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-57-2-273-278/}
}
Marek Kordos. On the coexistence of various geometries. Colloquium Mathematicum, Tome 57 (1989) no. 2, pp. 273-278. doi: 10.4064/cm-57-2-273-278
Cité par Sources :